# SDR CA981006004

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501005
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, CRACK NOTICED ON UNDERSIDE OF BLADE AT STA 75.  CRACK IS 6 INCHES LONG.
